# SDR AALA202204272251

- Difficulty date: April 24, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A300*
- Aircraft serial: 4966
- Aircraft time: 31,824 hours, 12,794 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P6035
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 15,587 hours, 8,092 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS COMPLAINED OF DIRTY SOCK SMELL ON DESCENT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
